# SDR REXA2012052300624

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 11,673 hours, 11,274 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL  AT 80 KTS,  RECEIVED HYD 3 LOW PRESSURE CAUTION.  CONTINUED TAKEOFF, HAD A GEAR DISAGREE CAUTION THEN GEAR UNSAFE WARNING, & NOSE DOOR WARNING.  AFTER ABOUT 15 SECONDS HYD PRESSURE WAS RESTORED AND WARNINGS AND CAUTIONS CLEARED.  REPLACED NR 3A HYDRAULIC PUMP IAW AMM 29-12-03 AND LANDING GEAR RETRACTION/EXTENSION CHECK DONE IAW AMM 32-30-00.  OPS CHECKED GOOD.
